MathSciNet Relay Station
MathSciNet bibliographic data
MR3060069 41A25 (41A46)
Burgeĭn, Zh.; Kashin, B. S. Uniform approximation of a partial sum by a shorter sum and $\Phi$-widths. (Russian) Mat. Sb. 203 (2012), no. 12, 57--80; translation in Sb. Math. 203 (2012), no. 11-12, 1736–1760
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement